Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ATMath > ATMath Volume 2 > A Novel (G'/G)-Expansion Method and its...
< Back to Volume

A Novel (G'/G)-Expansion Method and its Application to the Space-Time Fractional Symmetric Regularized Long Wave (SRLW) Equation

Full Text PDF

Abstract:

In this work, we use the fractional complex transformation which converts nonlinear fractional partial differential equation to nonlinear ordinary differential equation. A fractional novel (G`/G) - expansion method is used to look for exact solutions of nonlinear evolution equation with the aid of symbolic computation. To check the validity of the method we choose the space-time fractional symmetric regularized long wave (SRLW) equation and as a result, many exact analytical solutions are obtained including hyperbolic function solutions, trigonometric function solutions, and rational solutions. The performance of the method is reliable, useful and gives more new general exactsolutions than the existing methods.

Info:

Periodical:
Advanced Trends in Mathematics (Volume 2)
Pages:
1-16
Citation:
M. Shakeel and S. T. Mohyud-Din, "A Novel (G'/G)-Expansion Method and its Application to the Space-Time Fractional Symmetric Regularized Long Wave (SRLW) Equation", Advanced Trends in Mathematics, Vol. 2, pp. 1-16, 2015
Online since:
March 2015
Export:
Distribution:
References:
This article has no references.
Cited By:

[1] H. Baskonus, T. Sulaiman, H. Bulut, "On the novel wave behaviors to the coupled nonlinear Maccari's system with complex structure", Optik - International Journal for Light and Electron Optics, Vol. 131, p. 1036, 2017

DOI: https://doi.org/10.1016/j.ijleo.2016.10.135

[2] S. Mohyud-Din, S. Bibi, "Exact solutions for nonlinear fractional differential equations using exponential rational function method", Optical and Quantum Electronics, Vol. 49, 2017

DOI: https://doi.org/10.1007/s11082-017-0895-9

[3] S. ÇULHA ÜNAL, A. DAŞCIOĞLU, D. VAROL BAYRAM, "Jacobi Elliptic Function Solutions of Space-Time Fractional Symmetric Regularized Long Wave Equation", Mathematical Sciences and Applications E-Notes, p. 53, 2021

DOI: https://doi.org/10.36753/mathenot.688493

[4] S. Yao, T. Rasool, R. Hussain, H. Rezazadeh, M. Inc, "Exact soliton solutions of conformable fractional coupled Burger’s equation using hyperbolic funtion approach", Results in Physics, p. 104776, 2021

DOI: https://doi.org/10.1016/j.rinp.2021.104776

[5] S. Yao, T. Rasool, R. Hussain, H. Rezazadeh, M. Inc, "Exact soliton solutions of conformable fractional coupled Burger’s equation using hyperbolic funtion approach", Results in Physics, Vol. 30, p. 104776, 2021

DOI: https://doi.org/10.1016/j.rinp.2021.104776

[6] S. Yao, T. Rasool, R. Hussain, H. Rezazadeh, M. Inc, "Exact soliton solutions of conformable fractional coupled Burger’s equation using hyperbolic funtion approach", Results in Physics, Vol. 30, p. 104776, 2021

DOI: https://doi.org/10.1016/j.rinp.2021.104776

[7] S. Yao, T. Rasool, R. Hussain, H. Rezazadeh, M. Inc, "Exact soliton solutions of conformable fractional coupled Burger’s equation using hyperbolic funtion approach", Results in Physics, Vol. 30, p. 104776, 2021

DOI: https://doi.org/10.1016/j.rinp.2021.104776

[8] S. Yao, T. Rasool, R. Hussain, H. Rezazadeh, M. Inc, "Exact soliton solutions of conformable fractional coupled Burger’s equation using hyperbolic funtion approach", Results in Physics, Vol. 30, p. 104776, 2021

DOI: https://doi.org/10.1016/j.rinp.2021.104776

[9] S. Yao, T. Rasool, R. Hussain, H. Rezazadeh, M. Inc, "Exact soliton solutions of conformable fractional coupled Burger’s equation using hyperbolic funtion approach", Results in Physics, Vol. 30, p. 104776, 2021

DOI: https://doi.org/10.1016/j.rinp.2021.104776

[10] S. Yao, T. Rasool, R. Hussain, H. Rezazadeh, M. Inc, "Exact soliton solutions of conformable fractional coupled Burger’s equation using hyperbolic funtion approach", Results in Physics, Vol. 30, p. 104776, 2021

DOI: https://doi.org/10.1016/j.rinp.2021.104776

[11] S. Mohanty, S. Kumar, M. Deka, A. Dev, "Dynamics of exact closed-form solutions to the Schamel Burgers and Schamel equations with constant coefficients using a novel analytical approach", International Journal of Modern Physics B, Vol. 35, 2021

DOI: https://doi.org/10.1142/S0217979221503173

[12] S. Mohanty, A. Dev, "Exact traveling wave solutions of the Schamel Burgers’ equation by using generalized-improved and generalized G′G expansion methods", Results in Physics, p. 105124, 2022

DOI: https://doi.org/10.1016/j.rinp.2021.105124

[13] S. Mohanty, A. Dev, "Exact traveling wave solutions of the Schamel Burgers’ equation by using generalized-improved and generalized G′G expansion methods", Results in Physics, p. 105124, 2022

DOI: https://doi.org/10.1016/j.rinp.2021.105124

[14] S. Mohanty, O. Kravchenko, A. Dev, "Exact traveling wave solutions of the Schamel Burgers’ equation by using generalized-improved and generalized G′G expansion methods", Results in Physics, Vol. 33, p. 105124, 2022

DOI: https://doi.org/10.1016/j.rinp.2021.105124

[15] S. Mohanty, O. Kravchenko, A. Dev, "Exact traveling wave solutions of the Schamel Burgers’ equation by using generalized-improved and generalized G′G expansion methods", Results in Physics, Vol. 33, p. 105124, 2022

DOI: https://doi.org/10.1016/j.rinp.2021.105124

[16] S. Mohanty, O. Kravchenko, A. Dev, "Exact traveling wave solutions of the Schamel Burgers’ equation by using generalized-improved and generalized G′G expansion methods", Results in Physics, Vol. 33, p. 105124, 2022

DOI: https://doi.org/10.1016/j.rinp.2021.105124

[17] A. Zulfiqar, J. Ahmad, "Dynamics of new optical solutions of fractional perturbed Schrödinger equation with Kerr law nonlinearity using a mathematical method", Optical and Quantum Electronics, Vol. 54, 2022

DOI: https://doi.org/10.1007/s11082-022-03598-8

[18] A. Zulfiqar, J. Ahmad, "Dynamics of new optical solutions of fractional perturbed Schrödinger equation with Kerr law nonlinearity using a mathematical method", Optical and Quantum Electronics, Vol. 54, 2022

DOI: https://doi.org/10.1007/s11082-022-03598-8

[19] S. Mohanty, S. Kumar, A. Dev, M. Deka, D. Churikov, O. Kravchenko, "An efficient technique of G′G–expansion method for modified KdV and Burgers equations with variable coefficients", Results in Physics, p. 105504, 2022

DOI: https://doi.org/10.1016/j.rinp.2022.105504

[20] S. Mohanty, S. Kumar, A. Dev, M. Deka, D. Churikov, O. Kravchenko, "An efficient technique of G′G–expansion method for modified KdV and Burgers equations with variable coefficients", Results in Physics, p. 105504, 2022

DOI: https://doi.org/10.1016/j.rinp.2022.105504

[21] S. Mohanty, S. Kumar, A. Dev, M. Deka, D. Churikov, O. Kravchenko, "An efficient technique of G′G–expansion method for modified KdV and Burgers equations with variable coefficients", Results in Physics, Vol. 37, p. 105504, 2022

DOI: https://doi.org/10.1016/j.rinp.2022.105504

[22] Q. Zhu, J. Qi, W. Ma, "Exact Solutions of the Nonlinear Space-Time Fractional Partial Differential Symmetric Regularized Long Wave (SRLW) Equation by Employing Two Methods", Advances in Mathematical Physics, Vol. 2022, p. 1, 2022

DOI: https://doi.org/10.1155/2022/8062119

[23] S. Mohanty, S. Kumar, A. Dev, M. Deka, D. Churikov, O. Kravchenko, "An efficient technique of G′G–expansion method for modified KdV and Burgers equations with variable coefficients", Results in Physics, Vol. 37, p. 105504, 2022

DOI: https://doi.org/10.1016/j.rinp.2022.105504

[24] S. Mohanty, S. Kumar, A. Dev, M. Deka, D. Churikov, O. Kravchenko, "An efficient technique of G′G–expansion method for modified KdV and Burgers equations with variable coefficients", Results in Physics, Vol. 37, p. 105504, 2022

DOI: https://doi.org/10.1016/j.rinp.2022.105504
Show More Hide